Open Access
Translator Disclaimer
June, 2004 Hausdorff dimension of the graph of the Fractional Brownian Sheet
Antoine Ayache
Rev. Mat. Iberoamericana 20(2): 395-412 (June, 2004).

Abstract

Let $\{B^{(\alpha)}(t)\}_{t\in\mathbb{R}^{d}}$ be the Fractional Brownian Sheet with multi-index $\alpha=(\alpha_1,\ldots, \alpha_d)$, $0< \alpha_i< 1$. In \cite{Kamont1996}, Kamont has shown that, with probability $1$, the box dimension of the graph of a trajectory of this Gaussian field, over a non-degenerate cube $Q\subset\mathbb{R}^{d}$ is equal to $d+1-\min(\alpha_1,\ldots,\alpha_d)$. In this paper, we prove that this result remains true when the box dimension is replaced by the Hausdorff dimension or the packing dimension.

Citation

Download Citation

Antoine Ayache. "Hausdorff dimension of the graph of the Fractional Brownian Sheet." Rev. Mat. Iberoamericana 20 (2) 395 - 412, June, 2004.

Information

Published: June, 2004
First available in Project Euclid: 17 June 2004

zbMATH: 1057.60033
MathSciNet: MR2073125

Subjects:
Primary: 60G15 , 60G17 , 60G60
Secondary: ‎42C40 , 60G50

Keywords: fractional Brownian motion , Gaussian fields , Hausdorff dimension , Packing dimension , random wavelet series

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.20 • No. 2 • June, 2004
Back to Top